# SDR SWAA2022032513256

- Difficulty date: December 20, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7845A
- Make and model: Boeing 737-71B
- Aircraft serial: 29366
- Aircraft time: 40,061 hours, 26,404 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Plate
- Part number: 453A26111
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO. FWD TIE DOWN PLATE HAS CORROSION ON UPPER AND LOWER SURFACE. STA 794; WL 152; RBL 19 / AFT CARGO; STA 794; WL 152; RBL 19; NO CORROSION LIMITS OBTAINED NEW PLATE P/N: 453A2611-1 A-TAG A93361 IAW BOEING DWG 453A2611 REV C AND PLACED NEW PART ON SHELF
